# SDR DXTA200702359

- Difficulty date: July 29, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 7,787 hours, 5,000 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TO GET EVEN BRAKING FROM THE CAPTAINS BRAKE PEDALS, THE RT PEDAL MUST BE PUSHED DOWN APPROX TWICE AS MUCH AS THE LT.  THE CO-PILOTS PEDALS ARE THE SAME EXCEPT THE SPLIT IS MUCH LESS.  [08-23-07]   INSPECTED POWER BRAKE METERING VALVE. NO DEFECTS NOTED. PERFORMED COMPLETE BRAKE BLEED, SYSTEM LEAK AND OPS CHECK GOOD. IAW C750 M.M. 32-42-00
